MathSciNet Relay Station
MathSciNet bibliographic data
MR2812462 54A20 (40A35 54E15)
Das, Pratulananda; Ghosal, Sanjoy When $\scr I$-Cauchy nets in complete uniform spaces are $\scr I$-convergent. Topology Appl. 158 (2011), no. 13, 1529–1533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement